# SDR QXEA2013080201203

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 29,293 hours, 30,736 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 6131001001
- Part serial: 0064
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 17,672 hours, 18,449 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATE GEAR EXTENSION DOOR IS BINDING.  WILL ONLY OPEN HALF WAY. REPLACED SECONDARY MLG SELECTOR VALVE IAW MM TASK 29-21-06-000-801 AND 29-21-06-400-801.  LANDING GEAR ALTERNATE EXTENSION SYS OPS TESTED GOOD IAW MM TASK 32-34-00-710-801.
